# SDR ALG2004F00018

- Difficulty date: April 3, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N116AL
- Make and model: Bell 206B
- Aircraft serial: 2389
- Engine: Allsn 250C20B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER APPROX 5 MINUTES OF FLIGHT AFTER TAKE OFF FROM EC-160, PILOT NOTICED A STRONG ODOR OF FUEL AND GAUGE WAS FUNCTIONING PROPERLY.  RETURNED TO EC-106, SHUT DOWNED AND INSPECTION OF AIRCRAFT SHOWED MISING FUEL CAP.  FUEL CAP HAD BEEN REPLACED AFTER REFUELING AND WAS PRESENT ON PREFLIGHT WALK AROUND.  MAINTENANCE INSTALLED NEW FUEL CAP AND AIRCRAFT WAS INSPECTED FOR DAMAGE, NONE FOUND, RETURNED AIRCRAFT TO SERVICE.
